MathSciNet Relay Station
MathSciNet bibliographic data
MR1045594 (91f:03105) 03E35 (54A25)
Judah, Haim; Shelah, Saharon $Q$-sets, Sierpiński sets, and rapid filters. Proc. Amer. Math. Soc. 111 (1991), no. 3, 821–832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement